I have been on Ritalin for about four months now. It worked great in the beginning. Now, I am having this incredible surge of amxiety feeling the first time I take it each day. I could bite off every piece of skin on my thumb. I feel like I am going to freak. Then, it goes away and I feel fine. However, why the hell is this happening now? What should I do? I want to try other medications...thinking Strattera..have the prescription already, but my therapist wants me to try Ritalin for a bit longer...and take less in the a.m. Any suggestions?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...